Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 640323, 5 pages
Research Article

Topologies on Superspaces of TVS-Cone Metric Spaces

Xun Ge1 and Shou Lin2,3

1School of Mathematical Sciences, Soochow University, Suzhou 215006, China
2Department of Mathematics, Ningde Normal University, Fujian 352100, China
3Department of Mathematics, Zhangzhou Normal University, Zhangzhou 363000, China

Received 6 August 2013; Accepted 31 October 2013; Published 22 January 2014

Academic Editors: R. Abu-Saris, P. Bracken, S. Jafari, and B. Nagy

Copyright © 2014 Xun Ge and Shou Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xun Ge and Shou Lin, “Topologies on Superspaces of TVS-Cone Metric Spaces,” The Scientific World Journal, vol. 2014, Article ID 640323, 5 pages, 2014. doi:10.1155/2014/640323